Facebook Twitter Instagram YouTube

Generalized Bloch equations for any multipole

TitleGeneralized Bloch equations for any multipole
Publication TypeJournal Article
Year of Publication1968
AuthorsHammerling, P
JournalJournal of Physics B: Atomic and Molecular Physics
Volume1
Issue5
Pagination759 - 767
Date PublishedFeb-05-2003
ISSN00223700
URLhttp://stacks.iop.org/0022-3700/1/i=5/a=301?key=crossref.4b64480e341c3c3671191ffbc24977a3
DOI10.1088/0022-3700/1/5/301
Short TitleJ. Phys. B: At. Mol. Phys.